# SDR 2007FA0000798

- Difficulty date: June 3, 2007
- Submitted: September 14, 2007
- Operation: General aviation
- Aircraft: N369CZ
- Make and model: Amtr COZYIII
- Aircraft serial: 1517
- Engine: Lyc O290
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30804
- Condition: Saturated
- Location: Carburetor
- Part time: 40 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FAILED ON SHORT.  FINAL DUE TO CARB: FLOODING FLOAT IN CARB, HALF FULL OF GAS.  (K)
